# SDR FDEA201109063718

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 654N0244602
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER CORNER ANGLE FRAME DAMAGE.  REPLACED LOWER CORNER ANGLE FRAME IAW SRM 51-40-02, CHECKED LIMITS MAT FOUND TO BE PUNCTURED THROUGH THE LOWER CORNER FRAME & EXCEED THE ALLOWABLE DAMAGE IAW SRM 52-30-  02, FIG 101 NOTE  L=1.0" W=0.5" RECEIVED LOWER CORNER FRAME PN 654N0244-602, BATCH  NR 0002094353, MAJOR REPAIR.
